MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the valve remains implanted and the delivery catheter system (dcs) was discarded by the customer; therefore, no product analysis can be performed.Conclusion: without return of the products, no definitive conclusions could be drawn regarding the clinical observation.The main component of the system.Another relevant device is: product id: [evolutpro-29-us] serial/lot [(b)(4)] use by date [09/05/2019] udi [(b)(4)].If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the delivery catheter system (dcs) was pulled back during deployment, prior to the tabs fully releasing the valve.Subsequently, the valve dislodged into the sinus of valsalva (sov).A snare was used to reposition the valve in the abdominal aorta.A second valve was successfully implanted.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7119310
Report Number2025587-2017-02443
Device Sequence Number1450265
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008714262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR